KTRE.com quotes family members of a Lufkin DaVita dialysis patient:
Family members are awaiting a copy of the death certificate. They tell us doctors told them Opal Few died of a weakened heart caused by blood loss. Opal is one of several patients who have died unexpectedly within the last month at the DaVita Dialysis center in Lufkin. Other patients suffered serious complications.
Exsanguination - blood loss - can happen quickly at high incenter blood pump speeds, however usually it is a one off event - something more seems to be at work at the Lufkin unit. This Lufkin Daily News account includes the case of another Lufkin patient who stopped breathing while dialyzing on April 1st, while the incident reported by KTRE happened on Saturday April 26th.
The comment thread to the Lufkin Daily News article continues to grow with posts from people identifying themselves as family members of patients and staff. Many of the posts seem very heartfelt and may reveal how the story will develop but as with all anonymous internet post these should be read with some healthy skepticism.